# SDR NSVA2008046

- Difficulty date: December 14, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N338CJ
- Make and model: Saab 340B
- Aircraft serial: 338
- Aircraft time: 30,446 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 16540
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF THE EMERGENCY LIGHT SYSTEM ON A LINE CHECK EMERGENCY LIGHTS 37LN, 38LN, 40LN, 54LN, 56LN, 57LN WERE NOT ILLUMINATING.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY 22LN IAW WORK CARD NR 33-50-02S AND SYSTEM CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
